# SDR YENA2022062800632

- Difficulty date: June 27, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 02832
- Aircraft time: 60,572 hours, 21,402 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION WAS FOUND ON FWD INNER FRAME SEGMENT (1)LOC EMERG EXIT DOOR 833 CRACK LENGTH 0.380 INCH AND LOCATED AT SIXTEENTH FASTENER FROM UPPER SIDE; ACCOMPLISHED EC#A320-52-114-01 ON EMERGENCY EXIT DOOR 833 FOR REPLACEMENT OF FRAME REINFORCE DOOR STRUCTURE. (WO#1175016) AEROMAN RII QC220AE -MAJOR REPAIR REF;  AEROMAN WO# 2022-167/1 WCC#2022-351253 FOR ORIGINAL FINDING.
